# SDR REXA2017111201165

- Difficulty date: November 12, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 24,368 hours, 16,000 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS EMERGENCY FLASHLIGHT IS INOPERATIVE.  R & R THE BATTERY IAW CMM 25-60-11.  OPS CHECKED GOOD.
